POZ Community Forums

Main Forums => Living With HIV => Topic started by: Lovelife504 on June 28, 2022, 03:31:32 pm

Title: Side effects Genvoya to Biktarvy
Post by: Lovelife504 on June 28, 2022, 03:31:32 pm
I've switched medications Genvoya to Biktarvy and I've noticed some changes to my facial features. I'm still responding well to the medication change, but im really wanting to switch back. Will these changes be reversible? Its really depressing noticing the changes that occurred. I had no dramatic issues with my appearance until I switched.
Title: Re: Side effects Genvoya to Biktarvy
Post by: Peteroc on June 29, 2022, 03:04:32 am
Hey my friend, do you have a few Genvoya pills left by any chance? Thanks for your time.
Title: Re: Side effects Genvoya to Biktarvy
Post by: leatherman on June 29, 2022, 07:02:00 am
a few questions for some more info:

when did you start meds? the last time you were posting here you hadn't been diagnosed with HIV and were taking PEP. and why did you switch meds?

what sort of issue are you having exactly? and how long before you noticed this issue?

facial wasting usually takes some time and is associated with much older meds and not Genvoya or Biktarvy
Title: Re: Side effects Genvoya to Biktarvy
Post by: weasel on July 13, 2022, 11:00:58 pm


   Hello all ,

           I have also  switched medications from  Genvoya to Biktarvy.


    I am a LTS . Never had I had any facial wasting ..........


    Until now. ..  ???

 I have aged 15 years or more the last year.

  I have the LOOK .

                                                Be well ,
                                                            Carl